Alert archive / Missouri / Flash Flood Watches in 2010

Flash Flood Watch 2, NWS St. Louis, MO

April 24, 201012 counties in Missouri; Adams County, Illinois

NWS St. Louis, MO issued this flash flood watch at Apr 24, 2010, 11:05 AM CDT for 12 counties in Missouri; Adams County, Illinois. It took effect at Apr 24, 2010, 12:00 PM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2010, 11:05 AM CDT (16:05 UTC)
In effect from
Apr 24, 2010, 12:00 PM CDT
Expired
Apr 25, 2010, 1:00 AM CDT
In force
13 hr
Issued by
NWS St. Louis, MO
Flood severity
None

Counties Adams County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Knox County, MO, Lewis County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Osage County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 129 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 4.1 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WGUS63 KLSX 241605
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 AM CDT SAT APR 24 2010

...A THREAT OF HEAVY RAIN AND FLOODING OVER CENTRAL MISSOURI THIS AFTERNOON...

MOZ034-041-042-047>050-250000-
/O.NEW.KLSX.FF.A.0002.100424T1700Z-100425T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-
CALLAWAY MO-
INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY
1105 AM CDT SAT APR 24 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI AND 
 NORTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN 
 CENTRAL MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE 
 MO...MONITEAU MO AND OSAGE MO. IN NORTHEAST MISSOURI...MONROE 
 MO.

* UNTIL 7 PM CDT THIS EVENING

* THE SATURATED GROUND FROM LAST NIGHTS THUNDERSTORMS...IN
  COMBINATION WITH ADDITIONAL HEAVY RAIN THIS AFTERNOON...WILL
  PRODUCE A FLASH FLOOD THREAT ACROSS CENTRAL MISSOURI THIS
  AFTERNOON.

* WIDESPREAD RAINS OF OVER AN INCH ARE EXPECTED...WITH ISOLATED
  RAINS OF OVER TWO INCHES POSSIBLE IN A SHORT PERIOD OF TIME WITH
  THE MORE INTENSE STORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

TRUETT
3 follow-up statements
451 
WGUS63 KLSX 242119
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT SAT APR 24 2010

...A THREAT OF HEAVY RAIN AND FLOODING FROM CENTRAL AND NORTHEAST
MISSOURI INTO EXTREME WEST CENTRAL ILLINOIS THIS EVENING...

ILZ095-MOZ018-019-026-027-035-250300-
/O.EXB.KLSX.FF.A.0002.000000T0000Z-100425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-RALLS MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
419 PM CDT SAT APR 24 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF WEST CENTRAL ILLINOIS 
 AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN 
 WEST CENTRAL ILLINOIS...ADAMS IL. IN NORTHEAST MISSOURI...KNOX 
 MO...LEWIS MO...MARION MO...RALLS MO AND SHELBY MO.

* UNTIL 1 AM CDT SUNDAY

* HEAVY RAINS ARE EXPECTED TO BECOME ANCHORED FROM CENTRAL
  MISSOURI INTO NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS FOR A
  FEW HOURS THIS EVENING. 

* THE HEAVIEST RAINS FROM NOW THROUGH THE EVENING WILL BE NORTH OF
  THE MISSOURI RIVER...AND WEST OF A JEFFERSON CITY...QUINCY
  ILLINOIS LINE. WIDESPREAD RAINS OF OVER AN INCH ARE EXPECTED IN
  THIS AREA...WITH ISOLATED RAINS OF OVER TWO INCHES POSSIBLE IN A
  SHORT PERIOD OF TIME WITH THE MORE INTENSE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

MOZ034-041-042-047>050-250300-
/O.EXT.KLSX.FF.A.0002.000000T0000Z-100425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-
CALLAWAY MO-
INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY
419 PM CDT SAT APR 24 2010

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 AM CDT SUNDAY...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF CENTRAL MISSOURI AND NORTHEAST MISSOURI...
 INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI...
 AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO...MONITEAU MO 
 AND OSAGE MO. IN NORTHEAST MISSOURI...MONROE MO.

* UNTIL 1 AM CDT SUNDAY

* THE SATURATED GROUND FROM THUNDERSTORMS OVER THE PAST 24
  HOURS... IN COMBINATION WITH ADDITIONAL HEAVY RAIN EARLY THIS
  EVENING...WILL CONTINUE A FLASH FLOOD THREAT ACROSS CENTRAL
  MISSOURI THROUGHOUT THE EVENING HOURS.

* THE HEAVIEST RAINS THROUGH THE EVENING WILL BE NORTH OF THE
  MISSOURI RIVER...AND WEST OF A JEFFERSON CITY...QUINCY ILLINOIS
  LINE. WIDESPREAD RAINS OF UP TO AN INCH ARE EXPECTED FROM THE
  COLUMBIA AREA NORTH. ISOLATED RAINS OF OVER TWO INCHES WILL BE POSSIBLE
  IN A SHORT PERIOD OF TIME WITH THE MORE INTENSE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

TRUETT
084 
WGUS63 KLSX 250204
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
904 PM CDT SAT APR 24 2010

...A THREAT OF HEAVY RAIN AND FLOODING FROM CENTRAL AND NORTHEAST
MISSOURI INTO EXTREME WEST CENTRAL ILLINOIS THIS EVENING...

MOZ047>049-250315-
/O.CAN.KLSX.FF.A.0002.000000T0000Z-100425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONITEAU MO-COLE MO-OSAGE MO-
INCLUDING THE CITY OF...JEFFERSON CITY
904 PM CDT SAT APR 24 2010

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL MISSOURI HAS BEEN
CANCELLED. THE HEAVIEST RAIN FOR THE REMAINDER OF THE EVENING WILL
OCCUR NORTH OF THE MISSOURI RIVER...ALTHOUGH SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS ARE STILL EXPECTED.

$$

ILZ095-MOZ018-019-026-027-034-035-041-042-050-250600-
/O.CON.KLSX.FF.A.0002.000000T0000Z-100425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-
BOONE MO-AUDRAIN MO-CALLAWAY MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...COLUMBIA...MEXICO
904 PM CDT SAT APR 24 2010

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE 
 FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL. IN 
 MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...KNOX MO...
 LEWIS MO...MARION MO...MONROE MO...RALLS MO AND SHELBY MO.

* UNTIL 1 AM CDT SUNDAY

* HEAVY RAINS ARE EXPECTED TO BECOME ANCHORED FROM CENTRAL 
 MISSOURI INTO NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS FOR 
 A FEW HOURS THIS EVENING. 

* THE HEAVIEST RAINS FROM NOW THROUGH MIDNIGHT WILL BE NORTH OF
  THE MISSOURI RIVER...AND ALONG AND WEST OF A LINN...QUINCY LINE.
  THROUGH MIDNIGHT...MANY AREAS MAY PICK UP ANOTHER ONE-HALF TO
  ONE INCH OF RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

TRUETT
429 
WGUS63 KLSX 250600
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
100 AM CDT SUN APR 25 2010

ILZ095-MOZ018-019-026-027-034-035-041-042-050-250700-
/O.EXP.KLSX.FF.A.0002.000000T0000Z-100425T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-
BOONE MO-AUDRAIN MO-CALLAWAY MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...COLUMBIA...MEXICO
100 AM CDT SUN APR 25 2010

...FLASH FLOOD WATCH WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND
MISSOURI WILL BE ALLOWED TO EXPIRE AT 1 AM CDT EARLY THIS MORNING. 

$$

TILLY

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Apr 24, 6:45 AM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, Apr 24, 6:45 AM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
645 AM CDT SAT APR 24 2010

.UPDATE...
/645 AM CDT SAT APR 24 2010/

MCS RAIN MAKING MORE RAPID NWD PROGRESS THAN PREVIOUSLY THOUGHT.
NEW TIMING SHOULD BRING IT THRU MUCH OF THE FA BY 18Z...BUT
INTENSITY SHOULD LESSEN SOME AS IT MOVES NWD AS IT INCREASES ITS
DISTANCE FROM DRIVING UPPER LEVEL IMPULSE AND MOVES INTO SLIGHTLY
MORE STABLE AIR.

NEW DEVELOPMENT SHOULD OCCUR OVER MO LATER TODAY IN DIRECT
RESPONSE TO STRONG IMPULSE MOVING OVERHEAD AND WILL CONTINUE INTO
THE EVENING HOURS. WHILE THERE WILL BE SOME SEVERE THREAT WITH THE
WEAKENING MCS THIS MORNING...PARTICULARLY ALONG ITS EDGES...THE
MAIN SEVERE THREAT REMAINS LATER TODAY AND THIS EVENING...ROUGHLY
ALONG AND TO THE RIGHT OF THE PATH OF THE TRIPLE POINT.

TES

&&

.DISCUSSION...
/440 AM CDT SAT APR 24 2010/

CURRENTLY WE ARE IN AN INTERIM BETWEEN EPISODES OF PCPN...WITH THE
NEXT MAJOR WAVE OF PCPN HAVING ALREADY FORMED OVER ERN TX AND IS
RACING NEWD INTO AR ATTM. MOST MODELS HAVE AN EXCELLENT HANDLE ON
THIS...WHICH IS A RESPONSE TO A STRONG IMPULSE ROTATING AROUND UPR
LO BASED IN WRN KS...AND THE NRN EDGE OF THIS PCPN SHOULD REACH
THE MO RIVER BY MIDDAY AS THIS RIDES AN AREA OF VERY STRONG AND
DEEP LIFT. WHILE ALL AREAS OF THE FA WILL SEE RAIN TODAY...THE
SEVERE THREAT SHOULD LARGELY BE CONFINED TO THE STL METRO AREA AND
POINTS TO THE S AND E. OF PARTICULAR INTEREST WILL BE WHERE NEW
WRMFNT AND TRIPLE POINT DEVELOPS IN RESPONSE TO STRONG DYNAMICS
FROM THIS WAVE...AND AS THESE FEATURES MOVE THRU FROM LATE MORNING
THRU EARLY EVENING...THIS WILL REPRESENT THE GREATEST SVR THREAT
IN OUR REGION. IN ADDITION TO THE SEVERE THREAT...LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE. FFG VALUES ARE STILL HI IN MANY
LOCATIONS AND HAVE OPTED AT THIS TIME TO NOT ISSUE A FLASH FLOOD
WATCH. WILL EVALUATE A FEW MORE THINGS EARLY THIS MORNING AND MAKE
FINAL CALL BY 12Z. EITHER WAY...RAINFALL POTENTIAL OF 1 TO 2
INCHES WILL EXIST OVER THE ENTIRE AREA AS MCS MOVES THRU.

ANOTHER INTERESTING FEATURE WILL BE GUSTY WIND POTENTIAL IN THE
WAKE OF PASSAGE OF THE NEW TRIPLE POINT LATER THIS AFTN AND THIS
EVENING. BUFR SOUNDINGS SHOW CONSIDERABLE MIX DOWN POTENTIAL WITH
DRIER AIR ON THE SRN FLANK ALONG WITH VERY HI WINDS JUST OFF THE
SFC. HAVE ADDED IN WIND GUSTS TO 30 MPH...ALTHOUGH THERE IS
POTENTIAL FOR BRIEF WIND GUSTS THAT ARE MUCH HIGHER. THIS IS THE
TYPE OF THING THAT WILL NOT HAVE A VERY GOOD HANDLE ON IT...BEING
LOCALIZED AND BRIEF...UNTIL WE GET CLOSER TO THE EVENT...AND WILL
LEAVE IT IN THE HANDS OF THE DAY SHIFT TO MAKE FINAL CALL ON ANY
NEED FOR WIND HEADLINES.

OTHERWISE...DEEP CYCLONIC FLOW WILL PERSIST OVER MUCH OF THE FA
THRU EARLY SUNDAY EVENING AND WILL MAINTAIN RAIN CHANCES AS A
RESULT AS ADDITIONAL DISTURBANCES ROTATE AROUND THE BACKSIDE.
ENOUGH DISTANCE SHOULD EXIST BY LATER SUNDAY NIGHT TO FINALLY END
THE RAIN CHANCES FOR A BRIEF TIME. THAT IS BECAUSE A STRONG
SHORTWAVE WILL BE APPROACHING FROM THE NWLY FLOW IN PLACE ACROSS
MUCH OF THE CONUS IN THE WAKE OF THE FIRST STRONG STORM. GFS
CONTINUES TO LOOK A BIT FAST AND THE NAM HAS OTHER PROBLEMS...AND
SO PREFER THE ECMWF TIMING WHICH BRINGS THE NEXT CHANCE FOR
RAIN...AFTER A BRIEF DRY PERIOD LATER SUNDAY NIGHT AND
MONDAY...FOR MONDAY NIGHT AND POSSIBLY INTO TUESDAY AS MODELS ARE
ALSO DEEPENING THIS SYSTEM AS IT DOES DROP SE WHICH TENDS TO SLOW
THE TRANSLATIONAL SPEED.

TEMPS WILL STRUGGLE TO GET OUT OF THE 60S...DESPITE BEING IN THE
60S NOW...FOR AREAS S OF THE MO RIVER WHERE THE RAIN WILL REACH
BY LATE MORNING-MIDDAY...WITH TEMPS EDGING INTO THE 70S N. WE WILL
THEN ENTER A COOL PERIOD FOR SUNDAY - TUESDAY WITH BELOW NORMAL
TEMPS THANKS TO CLOUDS AND PERSISTENT RAIN CHCS.

TES

&&

.AVIATION...
/1153 PM CDT FRI APR 23 2010/

THINK WE'LL CONTINUED TO SEE ISOLATED TO WIDELY SCATTERED SHOWERS
AND THUNDERSTORMS FOR THE REST OF THE NIGHT. CIGS AND VSBYS SHUD
STAY MARGINAL OR BETTER ACROSS MOST OF THE AREA...HOWEVER LOOKS
LIKE IFR CIGS WILL LIKELY CONTINUE OVER NORTHEAST MO/WEST CENTRAL
IL INVOF THE WARM FRONT FOR SEVERAL MORE HOURS. ADDITIONALLY...A
FINGER OF IFR CIGS IS WORKING ITS WAY UP FROM SOUTH CENTRAL
MISSOURI INTO CENTRAL MISSOURI...AND ONCE CONDITIONS LOWER I THINK
THEY'LL STAY DOWN THROUGH MID-MORNING SATURDAY. NOT SURE HOW FAR
EAST THE IFR CIGS WILL BUILD DUE TO HIGHER CLOUDS LIMITING COOLING
NEARER THE SURFACE. THUNDERSTORMS STILL LOOK LIKE A GOOD BET FOR
SATURDAY AFTERNOON AHEAD OF THE COLD FRONT. TIMING AND INTENSITY
ARE STILL QUESTIONABLE SO HAVE LEFT VICINITY THUNDER IN THE
TERMINALS FOR THE TIME BEING RATHER THAN TRYING TO NAIL IT DOWN IN
TEMPOS.

SPECIFICS FOR KSTL...AFTER THIS CURRENT PATCH OF SHOWERS MOVES
OFF WE SHOULD SEE SOME DRY TIME AT STL FOR A WHILE. CAN'T RULE OUT
MORE ISOLATED SHOWERS POPPING UP LATER...BUT RADAR LOOKS CLEAR
AFTER 08Z FOR NOW. THINK IFR CONDITIONS WILL STAY WEST OF THE
METRO AREA...ALTHOUGH THAT COULD CHANGE IF THE HIGHER CLOUDS MOVE
OFF ALLOWING STRATUS TO BUILD DOWN. NEXT SHOT FOR THUNDERSTORMS
WILL COME SATURDAY AFTERNOON/EARLY EVENING AHEAD OF THE COLD
FRONT.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 24, 7:58 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
758 AM CDT SAT APR 24 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
758 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH TONIGHT...WITH LOCALLY HEAVY
RAINFALL POSSIBLE. THERE IS ALSO A MODERATE RISK FOR SEVERE
STORMS...ESPECIALLY FROM LATE MORNING THROUGH EARLY EVENING...
WHERE A FEW STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND
ISOLATED TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE
WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH
PRODUCTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...ESPECIALLY FROM LATE MORNING THROUGH
EARLY EVENING...PARTICULARLY FOR THE ST LOUIS METROPOLITAN AREA AND
PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS.

SPOTTER ACTIVATION IS LIKELY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:24 PM CDTTornado WarningLSXLincoln, Warren51 min
Apr 23, 7:48 PM CDTFlash Flood WarningLSXBoone, Cole, Moniteau6 hr
Apr 23, 8:11 PM CDTTornado WarningLSXLincoln, Pike49 min
Apr 23, 8:51 PM CDTTornado WarningLSXPike18 min
Apr 24, 1:29 AM CDTAreal Flood WarningLSXBoone, Cole, Moniteau9 hr
Apr 24, 2:29 PM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade46 min
Apr 24, 3:07 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington23 min
Apr 24, 3:31 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington44 min
Apr 24, 3:52 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Osage38 min
Apr 24, 3:59 PM CDTTornado WarningLSXFranklin, Jefferson, Saint Louis31 min
Apr 24, 4:01 PM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Osage6 hr
Apr 24, 4:20 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve25 min
Apr 24, 4:25 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis35 min
Apr 24, 4:34 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve41 min
Apr 24, 4:43 PM CDTTornado WarningLSXSaint Charles, Saint Louis, City of Saint Louis32 min
Apr 24, 4:53 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Franklin, Gasconade, Montgomery, Osage and 1 more52 min
Apr 24, 5:03 PM CDTTornado WarningLSXSaint Charles57 min
Apr 24, 5:09 PM CDTTornado WarningLSXGasconade, Lincoln, Montgomery, Warren51 min
Apr 24, 5:20 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Marion, Monroe, Ralls and 1 more6 hr
Apr 24, 5:34 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike, Ralls41 min
Apr 24, 5:45 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis6 hr
Apr 24, 5:51 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Warren24 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Pike, Ralls47 min
Apr 24, 5:14 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair36 min
Apr 24, 5:20 PM CDTSevere Thunderstorm WarningLSXRandolph20 min
Apr 24, 5:57 PM CDTTornado WarningLSXMacoupin, Montgomery38 min
Apr 24, 6:53 PM CDTSevere Thunderstorm WarningLSXFayette, Marion18 min

Nearby

Flash Flood Watches in Missouri, 2010Flash Flood Watches in Illinois, 2010Every flash flood watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.